# SDR ASAA2015062512289

- Difficulty date: June 25, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261111
- Condition: Corroded
- Location: Bs 727i-790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT NR 5 CAP STRIP HAS SURFACE CORROSION. ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS 0.063", REMAINING THICKNESS  IS 0.050", REMOVED 0.013". REPLACED CAPSTRIP WITH NEW PART IAW SRM 51-10-02, PARA 9.
